# SDR SWAA2015052640041

- Difficulty date: April 29, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 7373T0
- Aircraft serial: 23838
- Aircraft time: 83,767 hours, 64,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6547958
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE AREA VERTICAL INTERCOSTAL WEB CORRODED BETWEEN BS 807 - 827, STRINGER 27R.  R & R INTERCOSTAL IAW SRM & DWG.
